フォロー
Victor Petrogradsky
Victor Petrogradsky
Professor of Mathematics, University of Brasilia
確認したメール アドレス: mat.unb.br
タイトル
引用先
引用先
Infinite dimensional Lie superalgebras
Y Bahturin, AV Mikhalev, VM Petrogradsky, MV Zaicev
Walter de Gruyter, 2011
3052011
Identities in the enveloping algebras for modular Lie superalgebras
VM Petrogradski
Journal of Algebra 145 (1), 1-21, 1992
1281992
Growth of polynilpotent varieties of Lie algebras and rapidly growing entire functions
VM Petrogradskii
Sbornik: Mathematics 188 (6), 913, 1997
591997
Poisson PI algebras
S Mishchenko, V Petrogradsky, A Regev
Transactions of the American Mathematical Society 359 (10), 4669-4694, 2007
532007
Growth of finitely generated polynilpotent Lie algebras and groups, generalized partitions, and functions analytic in the unit circle
VM Petrogradsky
International journal of algebra and computation 9 (02), 179-212, 1999
531999
Matrix algebras of polynomial codimension growth
A Giambruno, D La Mattina, VM Petrogradsky
Israel Journal of Mathematics 158, 367-378, 2007
502007
Intermediate growth in Lie algebras and their enveloping algebras
VM Petrogradsky
Journal of Algebra 179 (2), 459-482, 1996
491996
Examples of self-iterating Lie algebras
VM Petrogradsky
Journal of Algebra 302 (2), 881-886, 2006
392006
Exponents of varieties of Lie algebras with a nilpotent commutator subalgebra
SP Mishchenko, VM Petrogradsky
Communications in Algebra 27 (5), 2223-2230, 1999
361999
On some types of intermediate growth in Lie algebras
VM Petrogradskii
Russian Mathematical Surveys 48 (5), 181, 1993
361993
On types of overexponential growth in Lie PI-algebras
VM Petrogradsky
Fundamentalnaya i Prikladnaya Matematika 1 (4), 989-1007, 1995
291995
Existence of identities in the restricted enveloping algebra
VM Petrogradsky
Matematicheskie Zametki 49 (1), 84-93, 1991
291991
On Lie algebras with nonintegral 𝑞-dimensions
V Petrogradsky
Proceedings of the American Mathematical Society 125 (3), 649-656, 1997
271997
Nil graded self-similar algebras
VM Petrogradsky, IP Shestakov, E Zelmanov
Groups, Geometry, and Dynamics 4 (4), 873-900, 2010
262010
Wreath products and Kaluzhnin-Krasner embedding for Lie algebras
V Petrogradsky, Y Razmyslov, E Shishkin
Proceedings of the American Mathematical Society 135 (3), 625-636, 2007
262007
Schreier's formula for free Lie algebras
VM Petrogradsky
Archiv der Mathematik 75, 16-28, 2000
232000
Witt's formula for restricted Lie algebras
VM Petrogradsky
Advances in Applied Mathematics 30 (1-2), 219-227, 2003
222003
Multiple zeta functions and asymptotic structure of free abelian groups of finite rank
VM Petrogradsky
Journal of Pure and Applied Algebra 208 (3), 1137-1158, 2007
192007
Characters and invariants for free Lie superalgebras
VM Petrogradsky
Algebra i Analiz 13 (1), 158-181, 2001
182001
Examples of self-iterating Lie algebras, 2
VM Petrogradsky, IP Shestakov
J. Lie Theory 19 (4), 697-724, 2009
172009
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20